Circular operators on minimal norm ideals of B(H)
In this article the notion of circular operator is extended to the Banach space setting. In particular, this property is considered for elementary operators of lengths one and two acting on minimal norm ideals of B(H). Necessary and sufficient conditions for the circularity of generalized derivations and Lü ders operators are also obtained. © 2012 Taylor & Francis.
Linear and Multilinear Algebra
Botelho, F., Jamison, J., & Zheng, B. (2013). Circular operators on minimal norm ideals of B(H). Linear and Multilinear Algebra, 61 (10), 1339-1347. https://doi.org/10.1080/03081087.2012.737325